# SDR SWAA2023031414790

- Difficulty date: March 10, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 65,024 hours, 38,717 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT MEGAPHONE HAS A LOOSE HANDLE<[01] REMOVED AND REPLACED AFT MEGAPHONE PER AMM 25-64-00.
